# SDR 9SUA2015092801

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N786JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0030
- Aircraft time: 7,474 hours, 5,522 cycles
- Engine: Wilint FJ44
- Engine time: 4,179 hours, 3,075 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304A200G
- Part serial: 80212168
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,088 hours, 732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF LEVELING OFF AT 5000 FEET, THE LT ENG OIL DROPPED INTO THE RED ON THE POINTER INDICATOR.  THE FLIGHT CREW DECLARED AN EMER & LOWERED THE POWER, THE PRESS CAME UP.  THEY RETURNED & LANDED WITHOUT INCIDENT.  R & R THE OIL PRESS TRANSDUCER ON THE NR 1 ENG.  OPERATIONAL & LEAK CHECKS GOOD.
